# SDR TRBA2010040

- Difficulty date: May 5, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 31,852 hours, 30,084 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT ON THE PASSENGER CABIN ENTRY DOOR IS INOPERATIVE.  AWAITING AML PAGE FOR FURTHER DETAILS.
